# SDR REXA2021100800810

- Difficulty date: August 30, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: MM67035329011
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NET TIE DOWNS ARE CORRODED 3EA (STRUCTURE).	REMOVED AND REPLACED 3 EA AFT CARGO DOOR NET TIE DOWN PLATES IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
